Prolia & Hair Loss (Page 8) (Top voted first)
UpdatedI've just recently had my second Prolia shot. So far so good...a little back pain. I continually have stress fractures on my feet and have also taken fosamax. My current problem is hair loss & I wondered if anyone else was having that problem?
Re: Sue (# 458)
You are correct-- it is devastating. In our culture billions of dollars are made by selling the concept that hair is so important. It becomes embedded as part of our identity. Many guys have to adapt as they get older, but again society and the movie industry is more accepting of the fact that bald guys can still be attractively masculine. Bald women are never celebrated in the media...as if we lose our femininity along with our hair.
I'm 57. On no other meds except evista and a pill for reflux. A friend sent me a website that stated that there was a study with some hair loss
Yes, & 7 months after my last shot it's still not back. It was the least of the horrible side effects. I'll never take it again.
It is distressing, but the joint & muscle pain were worse as was the shortness of breath. Why were you taking this hat such a young age?
I have had two doses of prolix. I have lost almost half of my hair. I am only 47 and I am so upset. Will this ever be reversed if I no longer take the injections?
I was given an injection of Prolia in June, 2016 and was told of no side effects other than the ones listed which did not include hair loss. A week later I began losing my hair and checked with my doctor. I was told that this may be a side effect of something else since he was not aware of anyone of his patients on Prolia to have hair loss. Everything else is within normal range and my hair is 50% gone and I had very thick hair. I now have several bald spots and ver thin hair to the point that I may need to wear a wig as my hair is still falling out. I have had recent blood work and there are no indications that the hair loss is caused by anything other than the Prolia injection. I will not take another injection.
Lola~eventually. Just because Prolia goes 'poof' in six months does not mean in the least that it's side effects do. They can and do remain in some people for years. Let's hope you are not one of those people. That is all we have is hope. There is no magic pill that deletes all of the Prolia from our bodies. Perhaps your Rheumatologist works with an Immunologist? That would be your best way to go. Be well~Pood
Anne~I just had a TSH test for my thyroid and it came out perfect so it has to be the remains of Prolia in my body. Everything tested perfectly for me on all of the lab work and he ran everything in this world he could think of so I only have one thing to blame anything on -- poison Prolia. Some day here more of it will leave my body and I'll be better. The Calcitonin is working well. I fell and absolutely zero happened to my bones. I got a bone bruise was all. That's nice to know!! Anything gained from the Prolia disappeared months ago. It starts leaving as soon as one quits it so I cannot say any bone health was from Prolia. It's my Calcitonin working well as usual. Be well~Pood
Hi Ann, I'm seeing the same issues with prolia and hair loss. Wondering how many shots u had before you realized it was the prolia causing the problems. I have only had one and do not plan on another. I'm going to call my dr today about getting a prednisone shot to slow down the hair loss. This is insane! They told me that there w
Cookie~I used L'Oreal Preference. No damage to hair beyond what Prolia has done. Just bought another kit but have not applied it yet. I would not go in for bleaching as that would cause more damage but I have found a little darkening has not changed it at all. It will also make you feel a little better when you look in the mirror. Be well~Pood
Pood-
My hair starting growing back by six months it was very noticeable around the hairline. I was very gentle washing not pulling it. I am still on Vit D and Calcium regularly. I have chin length hair and kept it at that length to not add further weight to the hair.(I usually had shoulder length hair.It's totally back! I just had a bone density and I am awaiting results since I have been off of Prolia for a year.
I had my first prolia shot about 6 weeks ago and my hair seems to have thinned a great deal especially on the top of the head. I am thinking I will not continue this drug because of all the terrible side effects. I did a little research on 2 or 3 occasions and this is the first time I have run into anything which mentioned loss of hair.
I am 15 months post prolia injection & my hair is still coming out. For the last 13 months I save all my lost hair in a baggie or should I say multiple baggies. On each doctor visit I take many, many bags as proof of loss & stick them in my docs face to look at. This he can't deny. Prolia is a cancer drug & all cancer drugs cause these results. Source: National Cancer Institute.
My hair seemed thinner after my first Prolia shot in February. My second shot was in September and my hair started heavily falling out a couple of weeks later. I went to this website this morning and found other women experienced the same problem. I will cancel my next shot in February and return to Fosomax.
I read about hair loss and just one strand of hair takes 7, yes, seven, years to grow so we are in for a long wait when the Prolia finally stops the hair loss and as to date I don't know when that is. It seems like many side effects last years. I know I find hair everywhere - on my clothes, on my bed on the sofa where I may lie down -- just strands of hair all over and it's been a couple of years since my one and only Prolia injection. My rheumatologist just says its from old age. I'm not that old to be losing that much hair. Pood
You know, rheumatologist & almost every other Dr. play down the side effects of prolia & I am baffled at their lack of knowledge on this drug. It is horrifying to know that these are the very people taking care of our medical needs. The only Dr's that are up to speed on prolia are Dentists & Oral surgeons.
Merry Christmas to all..........
I had my second Prolia Injection 12/30/16 and have been experiencing my hair falling out as well. I have talked to my doctor and Amgen-Prolia nurse who both say that hair thinning is not listed as a side effect. I asked the nurse at Amgen if they keep a record of people who call about side effects of this drug and she said "no". I would think that it would be a good idea to keep a list of our side effects. Perhaps hair falling out or thinning is a side effect on prolonged Prolia. Any comments?
I didn't know my Doctor gets a kickback for prescribing Prolia! My hair is still falling out and my injection was 12/30/16. I think we should all call Amgen and complain. I will NEVER take an osteoporosis drug again. My Dentist says it really never leaves your system and advices all his patients to not take any Osteoporosis Drugs. My Doctor who prescribed Prolia scared me into taking it. NEVER AGAIN!
Bonnie~Please decline. It is not worth the risk. Look at people that only got worse with more injections. At some point in time you need to realize all you are feeling that is not good and healthy is due 100% to Prolia. It's like a poison. Unless you have cancer, stay away from it, far, far away. Years later my hair is still not getting better. Be well~Pood
Yes, doctors get kickbacks for prolia, not to mention the other newest drugs on the market. They are getting richer at our expense & don't give a hoot about our side effects. You can research the payouts & look up all of your doctors if you like. What I found was horrific in terms of drugs they try to push on us. I now know why they are so good at that. Look up "Dollars for Docs" & then begin searching out the drugs, namely prolia.
More Discussions:
I have been taking Prolia injections for 2 years now. Over time, I've noticed that my sense of taste and smell has d...
My hip bone numbers are worse after the 6 month shot. ## Not all medications and treatments work for everyone that tries...
My bone density loss was -2.6 on December 2015, but after my third shot, my bone scan came back as -2.0 and I am going f...
I have been on dilaudid since March due to severe back pain and surgery. I am slowly getting off but noticed that my hai...
I'm 34 year old male suffering for hairloss & thinning. Want to start treatment with I've planned to start s...
I'm taking Adderall xl and I am loosing a significant amount of hair. Has anyone else had a problem with this? ## I ...
My partner bashed me in the head and started the onset of complex partial seisures. I have tried Tegretol, Epelim & ...
Has anybody experienced hair loss or thinning after being on zoloft? Nobody has baldness or hair loss in my family and I...
I have been on Eliquis since November 2015 for aa A Fib attack. I am experiencing extreme hair loss, with some areas tha...
Hello. I took lexapro 7 years ago for about a year. My question is that I noticed shortley to getting off of it, my hair...